MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800180
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts are being made to try and retrieve additional details regarding the reported event, but further information has not been obtained.G4: premarket / 510(k) #: k222568.
 
Event or Problem Description
It was reported that a catheter issue occurred.The 80% stenosed target lesion was located in the mesenteric artery.An opticross 18 imaging catheter was advanced for an intravascular ultrasound (ivus) examination of the target lesion.During the procedure, the device fractured in the celiac artery via the femoral approach.All components remained on the wire and were safely retrieved from the artery as a single unit.The procedure completed using an alternate method.There were no patient complications.
 
Additional Manufacturer Narrative
Good faith effort attempts are being made to try and retrieve additional details regarding the reported event, but further information has not been obtained.G4: premarket / 510(k) #: k222568.The device was returned for analysis.Visual and microscopic inspection revealed the tip was stretched and detached from the imaging window.
 
Event or Problem Description
It was reported that a catheter issue occurred.The 80% stenosed target lesion was located in mesenteric artery.An opticross 18 imaging catheter was advanced for an intravascular ultrasound (ivus) examination of the target lesion.During the procedure, the device fractured in the celiac artery via the femoral approach.All components remained on the wire and were safely retrieved from the artery as a single unit.The procedure completed using an alternate method.There were no patient complications.

Brand Name
OPTICROSS 18
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23067634
Report Number2124215-2025-63103
Device Sequence Number9809400
Product Code OBJ
UDI-Device Identifier08714729904366
UDI-Public(01)08714729904366(17)270519(10)36559770
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493932800180
Device Catalogue NumberH7493932800180
Device Lot Number0036559770
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown